# SDR MWEA00442

- Difficulty date: May 23, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591014323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF NR 4 SEAT TRACK AROUND FASTENER HOLES AT STATIONS 255 TO 264.  FABRICATED AND INSTALLED SEAT TRACK SPLICE.
